MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI380 LCD WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI380 LCD WAM WLAN USB DICOM AHA BAN; ELECTROCARDIOGRAPH
Model Number ELI380-ACX11
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported intermittent wifi issues with the eli380 unit.There was no injury reported.This incident was captured under hillrom complaint ref (b)(4).
 
Additional Manufacturer Narrative
The eli 380 device is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.Troubleshooting into the reported issue determined that the issue was likely due to a faulty radio card.The customer will order a replacement radio card to resolve the issue.Based on this information, no further actions are necessary at this time.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ecg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this connection failure as a product malfunction.

Brand Name
ELI380 LCD WAM WLAN USB DICOM AHA BAN
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key18463439
Report Number2183461-2024-00001
Device Sequence Number16919219
Product Code DPS
UDI-Device Identifier00812345024531
UDI-Public812345024531
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI380-ACX11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown